Vomiting After Taking Hypertension Medication?

Illustration of Vomiting After Taking Hypertension Medication?
Illustration: Vomiting After Taking Hypertension Medication? medlineplus.gov

Hello r n Look, my mother is suffering from hypertension, she always complains of dizziness, yesterday’s blood count reached 230, but now it has dropped to 180, but why are you still complaining of dizziness and nausea? flunarizibe, but always throws up. r nI want to ask a doctor for advice. r nThank you

1 Answer:

Hello,

The condition of hypertension or an increase in blood pressure when a person's blood pressure is above 130/80 mmHg, is measured when he is resting with medically standardized techniques and tools.

What your mother is experiencing, may be a hypertensive crisis condition where blood pressure increases more than 160/120 mmHg accompanied by complaints that indicate the beginning of damage to vital organs (brain / heart / eyes / kidneys). Your mother's target blood pressure after hospitalization, with routine medication is <140/90 mmHg, if your mother is less than 60 years old. Meanwhile, if your mother is over 60 years old, the target blood pressure with hypertension drugs is <150/90 mmHg. So that your mother's blood pressure is still not in accordance with the target of treatment. This is why the complaints of dizziness and nausea have not improved.

Try some of the at-home care tips:

Take the drug according to the rules instructed by the doctor. Especially for captopril, it should be taken 2 hours after eating. Eat small meals, with more frequent frequency (6 to 10 times a day). The food consumed does not have to be in the form of rice, vegetables and complete side dishes but can be divided into several meals. This way of eating can be done as long as nutritional intake is well considered. Choose foods that are rich, low in salt, not greasy and too spicy. As much as possible keep light physical activity, take the time to walk 15-30 minutes every day in the morning. Not smoking and consuming alcoholic beverages. Limit consumption of caffeinated drinks such as tea, coffee. Also avoid packaged drinks & food. Help your mom with relaxation techniques and support her with positive words and attitudes.

You should check your mother back to the doctor to get the necessary medical care if your mother's blood pressure does not drop and her complaints of nausea and vomiting do not improve with self-care at home.

Read here about Hypertension.

That's the info we can share, hope it helps you.

Greetings healthy, Dr Caecilia Haryu Aryapti.

: by

Related Question

Causes And Treatment Of Itching In The Groin Like Burning?

Causes And Treatment Of Itching In The Groin Like Burning?

(1 year ago)

Congratulations, doctor. I experienced an itchy groin due to what, huh?...

Menstrual Bleeding Out A Lot And Feel Excruciating Pain In Women Aged 52 Years?

Menstrual Bleeding Out A Lot And Feel Excruciating Pain In Women Aged 52 Years?

(1 year ago)

Noon i wnt be 52 years old. This SLM mens smoothly. Hny recently flash floods😁. Then, from July, I didn’t get it … I just dealt with it. Because I don’t experi...

Heart Becomes Palpitant After Taking Blood Booster Medication?

Heart Becomes Palpitant After Taking Blood Booster Medication?

(1 year ago)

Morning, I was taking nonemi brand blood enhancer drugs from a doctor because I was anemic. At 7 I was taking the medicine, now I think my heartbeat is getting faster fast now 2 ti...

Leave a Reply

Your email address will not be published. Required fields are marked *